Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 150, NWS Atlanta, GA

May 27, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 3:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2024, 3:40 PM EDT (19:40 UTC)
Expired
May 27, 2024, 4:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:10 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1016 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS52 KFFC 271940
SVRFFC
GAC023-175-289-319-272030-
/O.NEW.KFFC.SV.W.0150.240527T1940Z-240527T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
340 PM EDT Mon May 27 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Wilkinson County in central Georgia...
  Central Laurens County in central Georgia...
  Southeastern Twiggs County in central Georgia...
  Northeastern Bleckley County in central Georgia...

* Until 430 PM EDT.

* At 339 PM EDT, a severe thunderstorm was located near Cary, or 11
  miles northeast of Cochran, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dublin, East Dublin, Dexter, Dudley, Rentz, Danville, Montrose,
  Allentown, Harlow, Goldsboro, Rebie, and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3239 8312 3242 8314 3245 8317 3241 8322
      3244 8334 3262 8334 3268 8284 3249 8278
      3232 8285
TIME...MOT...LOC 1939Z 268DEG 21KT 3253 8325 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
542 
WWUS52 KFFC 272021
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Mon May 27 2024

GAC023-175-289-319-272030-
/O.EXP.KFFC.SV.W.0150.000000T0000Z-240527T2030Z/
Wilkinson GA-Laurens GA-Twiggs GA-Bleckley GA-
421 PM EDT Mon May 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WILKINSON...
CENTRAL LAURENS...SOUTHEASTERN TWIGGS AND NORTHEASTERN BLECKLEY
COUNTIES WILL EXPIRE AT 430 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Georgia.

&&

LAT...LON 3239 8312 3242 8314 3245 8317 3241 8322
      3244 8334 3262 8334 3268 8284 3249 8278
      3232 8285
TIME...MOT...LOC 2020Z 268DEG 21KT 3254 8302 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM EDT, 51 minutes earlier.

Area forecast discussion, May 27, 2:49 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
249 PM EDT Mon May 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 246 PM EDT Mon May 27 2024

The main line of thunderstorms has moved out of the area, leaving a
boundary stretching from Heard County over through Bibb County. A
couple storms continue to move along this boundary, occasionally
spinning up as they ingests vorticity and MUCAPE of around 2000
J/Kg. This storm is likely to remain at or near severe levels
through the next few hours.

A few storms are possible north of the boundary this afternoon as
the larger mid level trough and sfc cold front pushed through. These
storms will be isolated in nature although a storm becoming strong
cannot be ruled out. Storms along and south of the boundary will be
more scattered in nature. These southern storms also have a greater
potential to become strong to even severe given the atmosphere has
not quite been worked over just yet.

With current cloud coverage, temperatures continue to
most models. CAMs overall struggled with this system, however the
HRRR seems to be doing the best of all of them.

The good news is that once this system moves through, conditions
clear and dry out. Winds will be light but noticeable tomorrow and
highs will reach back into the mid-80s.

SM

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 246 PM EDT Mon May 27 2024

With active weather ongoing across portions of the forecast area,
only minor adjustments have been made to the extended forecast based
on the latest guidance. The previous discussion follows...

.PREVIOUS DISCUSSION...
(Tuesday night through Sunday)
Issued at 328 AM EDT Mon May 27 2024

The extended forecast starts off dry as high
pressure slowly builds in from the northern plains and western
great lake states. With this ridge and drier airmass will come
slightly cooler temps for the middle to the end of the week. Temps
Wed through Fri will see highs mainly in the lower to middle 80s.
Moisture begins to creep back in for the weekend and could see
precip chances move back in for Sat/Sun.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 155 PM EDT Mon May 27 2024

VFR to MVFR for the metro area. Convection continues from CSG to
MCN, requiring tempo for IFR to LIFR conditions in heavier
rainfall. Tempo for metro this afternoon for possible isolated
tsra. Winds could be gusty in convection. Winds calm overnight
out of SW turning to NW tomorrow morning. VFR conditions tonight
through tomorrow.

//ATL Confidence...18Z Update...
Medium Low convection in Metro this afternoon.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  66  86  61 /  50  20   0   0
Atlanta         84  68  86  65 /  50  20   0   0
Blairsville     78  59  77  54 /  80  10   0   0
Cartersville    83  64  84  59 /  60  10   0   0
Columbus        87  69  90  66 /  70  40   0   0
Gainesville     80  65  83  61 /  60  10   0   0
Macon           87  68  89  63 /  60  30   0   0
Rome            85  65  85  60 /  60  10   0   0
Peachtree City  84  66  86  62 /  50  20   0   0
Vidalia         90  72  90  67 /  50  60  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, May 27, 3:23 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
323 PM EDT Mon May 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
323 PM EDT Mon May 27 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to continue across portions
of central Georgia this afternoon and evening. Several of these
storms may become strong to severe, capable of producing damaging
wind gusts, hail, frequent lightning, and locally heavy rain. A
brief, isolated tornado also cannot be ruled out. A Severe
Thunderstorm Watch is in effect for portions of central Georgia
until 10 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There may still be some isolated storms across east central GA
Tuesday morning but they will move east of the area just after
daybreak. A drier forecast is expected through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 27, 1:55 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
155 PM EDT Mon May 27 2024

GAZ069-079>081-271830-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
155 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southeastern Upson,
west central Crawford, central Talbot and northern Taylor Counties
through 230 PM EDT...

At 155 PM EDT, a strong thunderstorm was over Talbotton, moving east
at 35 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Talbotton, Junction City, Geneva, Baldwinville, Olive Branch,
Po Biddy Crossroads, Howard, Salem, Prattsburg, Carsonville, Wesley
Church, and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
central and west central Georgia.

&&

LAT...LON 3280 8418 3267 8409 3253 8416 3255 8445
      3256 8445 3256 8449 3255 8449 3256 8466
      3272 8467
TIME...MOT...LOC 1755Z 265DEG 29KT 3264 8457

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 27, 2:30 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     Tstm Wnd Dmg     Woodland                32.79N 84.56W
05/27/2024                   Talbot             GA   Emergency Mngr

            Several trees and powerlines reported down
            in the Pleasant Valley Rd / Manchester Hwy
            area in Woodland.

&&

SK
Special weather statement, May 27, 3:11 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Mon May 27 2024

GAZ089-090-102-272015-
Chattahoochee GA-Stewart GA-Muscogee GA-
311 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of south central
Muscogee, Chattahoochee and northern Stewart Counties through 415 PM
EDT...

At 310 PM EDT, a strong thunderstorm was near Russell County Sports
Complex, or 13 miles northeast of Hurtsboro, moving east at 25 mph.

HAZARD...Winds 40 to 50 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cusseta, Richland, Fort Moore, Charles, Christopher, Battle Park,
Brooklyn, Renfroe, Manta, Custer Road Terrace, Jamestown/South Fort
Moore, Louvale, and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

&&

LAT...LON 3216 8503 3220 8496 3221 8498 3222 8498
      3222 8493 3224 8491 3225 8492 3226 8489
      3230 8494 3233 8501 3235 8500 3238 8497
      3238 8499 3239 8497 3240 8498 3241 8498
      3239 8468 3219 8466 3206 8474
TIME...MOT...LOC 1910Z 283DEG 20KT 3234 8521

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 27, 3:15 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Mon May 27 2024

GAZ083-084-095>097-107-109-272000-
Wilkinson GA-Houston GA-Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-
Pulaski GA-
315 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of south central
Wilkinson, northwestern Laurens, northwestern Dodge, north central
Pulaski, southern Twiggs, Bleckley and northeastern Houston Counties
through 400 PM EDT...

At 315 PM EDT, a strong thunderstorm was over Tarversville, or 12
miles northwest of Cochran, moving east at 20 mph.

HAZARD...Winds 40 to 50 mph, nickel sized hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Cochran, Warner Robins, Chester, Dudley, Danville, Montrose,
Allentown, Robins AFB, Tarversville, Robins Air Force Base, Empire,
Roddy, Rowland, Royal, District Path, Ocmulgee Public Fishing Area,
Paulk, Goldsboro, and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Georgia.

&&

LAT...LON 3241 8365 3265 8361 3268 8311 3248 8307
      3227 8314
TIME...MOT...LOC 1915Z 266DEG 17KT 3253 8347

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 27, 3:17 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
317 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Dmg     4 S Lizella             32.75N 83.82W
05/27/2024                   Bibb               GA   Public

            Large tree limbs and branches greater than 2
            inches in diameter down along Carl Sutton
            Road.

&&

KAB
Special weather statement, May 27, 3:23 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
323 PM EDT Mon May 27 2024

GAZ091>093-102>104-272015-
Macon GA-Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
323 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southwestern Macon,
southeastern Marion, east central Stewart, Webster, Schley and Sumter
Counties through 415 PM EDT...

At 323 PM EDT, a strong thunderstorm was near Church Hill, or near
Preston, moving east at 30 mph.

HAZARD...Winds 40 to 50 mph, nickel sized hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Ellaville, Oglethorpe, Preston, Richland, Plains,
Andersonville, Lamar, Seminole, New Era, La Crosse, Huntington,
Pennington, Friendship, Clearview, Methvins, Bumphead, Walls
Crossing, Fountainville, and Draneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.

&&

LAT...LON 3202 8476 3219 8466 3234 8410 3220 8402
      3218 8403 3215 8403 3213 8401 3212 8401
      3198 8403
TIME...MOT...LOC 1923Z 254DEG 27KT 3211 8455

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:27 AM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 27, 4:03 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker27 min
May 27, 4:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
May 27, 4:51 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield24 min
May 27, 5:05 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon25 min
May 27, 5:14 AM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield31 min
May 27, 5:22 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
May 27, 5:30 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens30 min
May 27, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd34 min
May 27, 5:46 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union, White29 min
May 27, 5:59 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more31 min
May 27, 6:17 AM EDTSpecial Weather StatementFFCWhite28 min
May 27, 6:28 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk32 min
May 27, 6:32 AM EDTSpecial Weather StatementFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more28 min
May 27, 6:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more33 min
May 27, 6:59 AM EDTSpecial Weather StatementFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more31 min
May 27, 7:18 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk42 min
May 27, 7:32 AM EDTSpecial Weather StatementFFCClayton, Douglas, Henry, Newton, Rockdale28 min
May 27, 7:33 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton27 min
May 27, 7:49 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard41 min
May 27, 8:00 AM EDTSpecial Weather StatementFFCClayton, Henry, Morgan, Newton, Rockdale30 min
May 27, 8:03 AM EDTSpecial Weather StatementFFCCarroll, Haralson27 min
May 27, 8:20 AM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro, Wilkes25 min
May 27, 8:27 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more48 min
May 27, 8:30 AM EDTTornado WarningFFCCoweta15 min
May 27, 8:35 AM EDTSevere Thunderstorm WarningFFCCobb, Coweta, Douglas, Fayette, Fulton, Paulding10 min
May 27, 9:09 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more36 min
May 27, 9:12 AM EDTSpecial Weather StatementFFCClayton, Fulton33 min
May 27, 9:32 AM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee28 min
May 27, 9:40 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro35 min
May 27, 10:08 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:10 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more35 min
May 27, 10:23 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:25 AM EDTSpecial Weather StatementFFCTroup35 min
May 27, 10:59 AM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
May 27, 11:30 AM EDTSpecial Weather StatementFFCTroup30 min
May 27, 11:33 AM EDTRiver Flood WarningFFCDade4 hr
May 27, 11:42 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
May 27, 11:48 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
May 27, 12:04 PM EDTTornado WarningFFCHarris26 min
May 27, 12:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot31 min
May 27, 12:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson35 min
May 27, 1:14 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson31 min
May 27, 1:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Monroe, Taylor24 min
May 27, 1:55 PM EDTSpecial Weather StatementFFCTalbot, Taylor35 min
May 27, 2:01 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs, Wilkinson44 min
May 27, 2:13 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Talbot, Taylor47 min
May 27, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach37 min
May 27, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee64 min
May 27, 3:15 PM EDTSpecial Weather StatementFFCBleckley45 min
May 27, 3:23 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster52 min
May 27, 3:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster47 min
May 27, 3:44 PM EDTSpecial Weather StatementFFCWebster46 min
May 27, 3:56 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Sumter, Webster49 min
May 27, 4:16 PM EDTSpecial Weather StatementFFCChattahoochee29 min
May 27, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter44 min
May 27, 4:47 PM EDTSpecial Weather StatementFFCSchley, Sumter43 min
May 27, 5:03 PM EDTSpecial Weather StatementFFCDooly42 min
May 27, 5:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
May 27, 5:36 PM EDTSpecial Weather StatementFFCSumter39 min
May 27, 5:54 PM EDTSpecial Weather StatementFFCDooly51 min
May 27, 5:56 PM EDTSpecial Weather StatementFFCWilcox49 min
May 27, 6:01 PM EDTSpecial Weather StatementFFCButts, Fayette, Henry, Spalding44 min
May 27, 6:10 PM EDTSpecial Weather StatementFFCStewart, Webster50 min
May 27, 6:20 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding40 min
May 27, 6:46 PM EDTSpecial Weather StatementFFCMuscogee44 min
May 27, 6:58 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding32 min
May 27, 7:32 PM EDTSpecial Weather StatementFFCLamar, Monroe43 min
May 27, 7:35 PM EDTSpecial Weather StatementFFCStewart40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.